# SDR HEEA0013834

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 1624811
- Condition: Failed
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS INDICATES ANTENNA FAILED  AND SHOWS 1.0 VOLTS.
